`a`

Extreme degenerations for some generic bifurcations and new transversality conditions

Pages: 22 - 30, Issue Special, September 2001

 Abstract        Full Text (697.3K)              

F. Balibrea - Departbent of Mathematics, University of Murcia, Campus Uhiversitario de Espinardo, 30100-Murcia, Spain (email)
J. C. Valverde - Department of Mathematics, University of Castilla-La Mancha, Avda. de EspaƱa, s / n, 02071-Albacete, Spain (email)

Abstract: Please refer to Full Text.

Mathematics Subject Classification:  Primary: 58F14; Secondary: 58F10.

Published: November 2013.